# SDR 97ZZZX6215

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- Propeller: Mcauly B2D34C219
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C5046
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER SPINNER BULKHEAD CRACKED.
